Coincidence point results of nonlinear contractive mappings in partially ordered metric spaces

  • K. Kalyani Department of Mathematics, Vignan’s Foundation for Science, Technology & Research, Vadlamudi-522213, Andhra Pradesh, India.
  • N. Seshagiri Rao Department of Applied Mathematics, School of Applied Natural Sciences, Adama Science and Technology University, Post Box No.1888, Adama, Ethiopia.
Keywords: Ordered metric spaces, rational contractions, compatible mappings, weakly compatible mappings, coupled fixed point, common fixed point

Abstract

In this paper, we proved some coincidence point results for \(f\)- nondecreasing self-mapping satisfying certain rational type contractions in the context of a metric space endowed with a partial order. Moreover, some consequences of the main result are given by involving integral type contractions in the space. Some numerical examples are illustrated to support our results. As an application, we have discussed the existence of a unique solution of integral equation.

References

I. Altun, M. Aslantas and H. Sahin, “Best proximity point results for p-proximal contractions”, Acta Math. Hungar. vol. 162, no. 2, pp. 393-402, 2020.

M. Aslantas, H. Sahin and D. Turkoglu, “Some Caristi type fixed point theorems”, J. Anal., pp. 1-15, 2020.

M. Aslantas, H. Sahin and I. Altun, “Best proximity point theorems for cyclic p-contractions with some consequences and applications”, Nonlinear Anal. Model. Control, vol. 26, no. 1, pp. 113-129, 2021.

S. Banach, “Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales”, Fund. Math. , vol. 3, pp. 133-181, 1922.

B. Mituku, K. Kalyani and N. Seshagiri Rao, “Some fixed point results of generalized (φ, ψ)- contractive mappings in ordered b-metric spaces”, BMC Research Notes, vol. 13, no. 537, 2020.

B. K. Dass and S. Gupta, “An extension of Banach contraction principle through rational expression”, Indian J. Pure Appl. Math., vol. 6, no. 2, pp. 1455-1458, 1975.

S. K. Chatterjee, “Fixed point theorems“, C.R. Acad. Bulgara Sci., vol. 25, pp. 727-730, 1972.

M. Edelstein, “On fixed points and periodic points under contraction mappings”, J. London Math. Soc., vol. 37, pp. 74-79, 1962.

G. C. Hardy and T. Rogers, “A generalization of fixed point theorem of S. Reich”, Canad. Math. Bull., vol. 16, pp. 201-206, 1973.

H. Huang, S. Radenović and J. Vujaković, “On some recent coincidence and immediate consequences in partially ordered b-metric spaces”, Fixed Point Theory Appl., vol. 2015, paper 63, 18 pages, 2015.

D. S. Jaggi, “Some unique fixed point theorems”, Indian J. Pure Appl. Math. vol. 8, no.2, pp. 223-230, 1977.

R. Kannan, “Some results on fixed points-II”, Amer. Math. Monthy, vol. 76, pp. 405-408, 1969.

S. Reich, “Some remarks concerning contraction mappings”, Canad. Math. Bull., vol. 14, pp. 121-124, 1971.

P. L. Sharma and A. K. Yuel, “A unique fixed point theorem in metric space”, Bull. Cal. Math. Soc., vol. 76, no. 3, pp. 153-156, 1984.

D. R. Smart, Fixed Point Theorems, Cambridge University Press, Cambridge, 1974.

C. S. Wong, “Common fixed points of two mappings”, Pacific J. Math., vol. 48, pp. 299-312, 1973.

R. P. Agarwal, M. A. El-Gebeily and D. O’Regan, “Generalized contractions in partially ordered metric spaces”, Appl. Anal., vol. 87, no. 1, pp. 109-116, 2008.

I. Altun, B. Damjanovic and D. Djoric, “Fixed point and common fixed point theorems on ordered cone metric spaces”, Appl. Math. Lett., vol. 23, pp. 310-316, 2010.

A. Amini-Harandi and H. Emami, “A fixed point theorem for contraction type maps in partially ordered metric spaces and application to ordinary differential equations”, Nonlinear Anal., vol. 72, no. 5, pp. 2238-2242, 2010.

A. Chanda, B. Damjanovic and L. K. Dey, “Fixed point results on θ-metric spaces via simulation functions”, Filomat, vol. 31, no. 11, pp. 3365-3375, 2017.

M. Arshad, A. Azam and P. Vetro, “Some common fixed point results in cone metric spaces”, Fixed Point Theory Appl., Article ID 493965, 11 pages, 2009.

M. Arshad, J. Ahmad and E. Karapinar, “Some common fixed point results in rectangular metric spaces”, Int. J. Anal., Article ID 852727, 6 pages, 2013.

T. G. Bhaskar and V. Lakshmikantham, “Fixed point theory in partially ordered metric spaces and applications”, Nonlinear Anal., vol. 65, no. 7, pp. 1379-1393, 2006.

S. Chandok, “Some common fixed point results for generalized weak contractive mappings in partially ordered metric spaces”, J. Nonlinear Anal. Optim., vol. 4, no. 1, pp. 45-52, 2013.

S. Chandok, “Some common fixed point results for rational type contraction mappings in partially ordered metric spaces”, Math. Bohem., vol. 138, no. 4, pp. 407-413, 2013.

J. Harjani, B. López and K. Sadarangani, “A fixed point theorem for mappings satisfying a contractive condition of rational type on a partially ordered metric space”, Abstr. Appl. Anal., Article ID 190701, 8 pages, 2010.

S. Hong, “Fixed points of multivalued operators in ordered metric spaces with applications”, Nonlinear Anal., vol. 72, no.11, pp. 3929-3942, 2010.

K. Kalyani, N. Seshagiri Rao and B. Mituku, “On fixed point theorems of monotone functions in ordered metric spaces”, J. Anal., 14 pages, 2021.

X. I. Liu, M. Zhou and B. Damjanović, “Nonlinear operators in fixed point theory with applications to fractional differential and integral equations”, J. Funct. Spaces, Article ID 9863267, 11 pages, 2018.

M. Zhou, X. I. Liu, B. Damjanović and A. Hojat Ansari, “Fixed point theorems for several types of Meir Keeler contraction mappings in MS-metric spaces”, J. Comput. Anal. Appl., vol. 25, no. 7, pp. 1337-1353, 2018.

Z. D. Mitrović, S. Radenović, F. Vetro and J. Vujaković, “Some remark on TAC-contractive mappings in b-metric spaces”, Math. Vesnik, vol. 70, no. 2, pp. 167-175, 2018.

J. J. Nieto and R. R. López, “Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations”, Order, vol. 22, no. 3, pp. 223-239, 2005.

J. J. Nieto and R. R. López, “Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equation”, Acta Math. Sin. Engl. Ser., vol. 23, no. 12, pp. 2205-2212, 2007.

M. Öztürk and M. Basarir,“On some common fixed point theorems with rational expressions on cone metric spaces over a Banach algebra”, Hacet. J. Math. Stat., vol. 41, no. 2, pp. 211–222, 2012.

M. V. Pavlović and S. Radenović, “A note on the Meir-Keeler theorem in the context of b-metric spaces”, Vojnotehnički glasnik/Military Technical Courier, vol. 67, no. 1, pp. 1-12, 2019.

A. C. M. Ran and M.C.B. Reurings, “A fixed point theorem in partially ordered sets and some applications to matrix equations”, Proc. Amer. Math. Soc., vol. 132, no. 5, pp. 1435-1443, 2004.

H. Sahin, M. Aslantas and I. Altun, “Feng-Liu type approach to best proximity point results for multivalued mappings”, J. Fixed Point Theory Appl., vol. 22, no. 1, 13 pages, 2020.

N. Seshagiri Rao and K. Kalyani, “On some common fixed point theorems with rational expressions over closed subset of a Hilbert space”, J. Anal., vol. 28, no. 2, pp. 545-558, 2020.

N. Seshagiri Rao and K. Kalyani, “Generalized contractions to coupled fixed point theorems in partially ordered metric spaces”, J. Sib. Fed. Univ. Math. Phys., vol. 13, no. 4, pp. 492-502, 2020.

N. Seshagiri Rao, K. Kalyani and K. Khatri, “Contractive mapping theorems in Partially ordered metric spaces”, Cubo, vol. 22, no. 2, pp. 203-214, 2020.

N. Seshagiri Rao, K. Kalyani and B. Mituku, “Fixed point theorems for nonlinear contractive mappings in ordered b-metric space with auxiliary function”, BMC Research Notes, vol. 13, no. 451, 2020.

N. Seshagiri Rao and K. Kalyani, “Coupled fixed point theorems with rational expressions in partially ordered metric spaces”, J. Anal., vol. 28 (2020), no. 4, pp. 1085-1095.

N. Seshagiri Rao and K. Kalyani, “Some unique fixed point theorems in partially ordered metric spaces and its applications“, Heliyon, vol. 6, no.11, E05563, 2020.

E. S. Wolk, “Continuous convergence in partially ordered sets”, Gen. Topol. Appl., vol. 5, no. 3, pp. 221-234, 1975.

X. Zhang, “Fixed point theorems of multivalued monotone mappings in ordered metric spaces”, Appl. Math. Lett., vol. 23, no. 3, pp. 235-240, 2010.

Published
2021-08-01
How to Cite
[1]
K. Kalyani and N. Seshagiri Rao, “Coincidence point results of nonlinear contractive mappings in partially ordered metric spaces”, CUBO, vol. 23, no. 2, pp. 207–224, Aug. 2021.
Section
Articles